# SDR GAIA03031SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 360 HAS A DENT AND CRACK BETWEEN STRINGERS 7R AND 8R FASI N/R 35751.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER REPAIR FROM 7075-T6 .050, PO NR 9911488 DIM 11 INCH BY 5.5 INCH.  INSTALLED REPAIR IAW B727 SRM 51-30-2 AND 53-10-4.  (M)
